Does the DEPO Shot Make You Gain Weight?

Answer

Yes, weight gain is one of the side effects of the DEPO shot. If you watch what you eat it should not make you gain weight, but you have to pay attention because it does increase appetite.
Q&A Related to "Does the DEPO Shot Make You Gain Weight?"
Some people have gained up to 25 pounds after starting the Depo-Provera
http://www.chacha.com/question/how-much-weight-wil...
You may not gain must from the depo shot. Everyone is different. You may gain up to ten even fifteen pounds, or you might not gain any.
http://wiki.answers.com/Q/How_much_weight_gain_is_...
Hi there, I think that you should go to Planned Parenthood, your doctor, or a clinic for birth control counseling. There, they can discuss with you the side effects, benefits, and
http://www.ask.com/question/what-makes-my-victory-...
1. Increase your exercise to burn fat and lose weight after a Depo Provera shot. By starting an exercise regimen or stepping up an existing exercise routine, you can burn off many
http://www.ehow.com/how_5016994_lose-weight-after-...
Explore this Topic
Are you looking for side effects of Depo Provera? Weight gain, irregular ...
Hi there, I think that you should go to Planned Parenthood, your doctor, or a clinic for birth control counseling. There, they can discuss with you the side effects ...
1. Change your diet to healthier food. If gaining weight is a part of the hormone regimen from depo provera, changing diet greatly reduces the chance of weight ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com